Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is there any side effect of having i montus 5 mg for last 1 year ?

i have sinus problem and i an taking i montus 5mg daily from past 1year. when ever i try to leave it i ge heavy eitching and nose block . is it healthy to take this tablet for so long. What are the side effectof the tablet.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Thanks for posting your query.

The drug Montelukast (Montus) is meant to be used long term in the management of allergic problems or asthma.

The dose you are on 5 mg is low dose only. You should not have any problems as long as you stick to the prescribed dose.

The side effects that you may experience include nausea, tiredness, or indigestion. These symptoms reduce once your body gets used to the drug.

If you feel any of the side effects are severe then consult your doctor about change of drug.


Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor